# SDR N6WA2021030702

- Difficulty date: March 7, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N541GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 37,886 hours, 26,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100976
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LVL EMER LIGHTOUT AT ROW 7. R/R EMER LIGHT BULB ABOVE ROW 7 IAW CRJ 550 AMM 33-51-09 OPS CHECK GOOD
